Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Differential-Geometric Method in the Theory of Analytic Stacks

K. Kodaira
Proceedings of the National Academy of Sciences of the United States of America
Vol. 39, No. 12 (Dec. 15, 1953), pp. 1268-1273
Stable URL: http://www.jstor.org/stable/89226
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Differential-Geometric Method in the Theory of Analytic Stacks
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1268
    1268
  • Thumbnail: Page 
1269
    1269
  • Thumbnail: Page 
1270
    1270
  • Thumbnail: Page 
1271
    1271
  • Thumbnail: Page 
1272
    1272
  • Thumbnail: Page 
1273
    1273